Volume 4, Number 3 (September 2006)                   IJCE 2006, 4(3): 157-175 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kaveh A, Rahimi Bondarabady H, Shahryari L. Buckling Load of Symmetric Planar Frames with Semi-rigid Joints Using Graph Theory. IJCE. 2006; 4 (3) :157-175
URL: http://ijce.iust.ac.ir/article-1-340-en.html

Abstract:   (6348 Views)
The main aim of this paper is to extend the recently developed methods for calculating the buckling loads of planar symmetric frames to include the effect of semi-rigidity of the joints. This is achieved by decomposing a symmetric model into two submodels and then healing them in such a manner that the :::union::: of the eigenvalues of the healed submodels result in the eigenvalues of the entire model. Thus the critical load of the frame is obtained using the eigenvalues of its submodels.
Full-Text [PDF 493 kb]   (1320 Downloads)    
Type of Study: Research Paper | Subject: Design

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | International Journal of Civil Engineering

Designed & Developed by : Yektaweb